# SDR YENA201806110237

- Difficulty date: June 7, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N954JB
- Make and model: Airbus A321-231
- Aircraft serial: 6725
- Aircraft time: 11,253 hours, 3,658 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR REPORTED BY CABIN CREW AND PASSENGERS,  ROW 22  AFT.  DESCENT BELOW 10,000 FT.  MODERATE INTENSITY. APPROX 10 MINUTES DURATION BEFORE LANDING.
